Home   >   CSC-OpenAccess Library   >   Theory & Algorithms   >  International Journal of Computational Linguistics (IJCL)
International Journal of Computational Linguistics (IJCL)
An International peer-review journal operated under CSC-OpenAccess Policy.
ISSN - 2180-1266
Published - Bi-Monthly   |   Established -    |   Year of Publication - 2018
Published by CSC Journals, Kuala Lumpur Malaysia.

ISSUE MANUSCRIPTS

VOLUME - 8   ISSUE - 1    
Publication Date - April 2017      |       Pages - 1 - 36
Download Complete Issue    (0 Bytes)
   
     
     
     
1 Records found in CSC-OpenAccess Library.    
     
     
Rule-based Information Extraction for Airplane Crashes Reports    
Sarah H.Alkadi    
Pages - 1 - 36     |    Revised - 01-03-2017     |    Published - 01-04-2017    
Full Text Available  (1.54MB)    
MORE INFORMATION    
Full Citation   |   Full Text PDF   |   Abstract   |   References   |   Related Articles